# SDR KPVA200331

- Difficulty date: July 3, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: MS390166105L
- Condition: Failed
- Location: Autofeather
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, 'AFTER T/O' CHECKLIST, WHEN AUTO-FEATHER DESELECTED ARM LIGHT REMAINED ILLUMINATED. COMPLETED A NORMAL APPOACH AND LANDING, TAXIED TO TERMINAL.  MAINTENANCE T/S SYSTEM BY SWAPPING THE NR 1 AND NR 2 TSCU'S, DID NOT SOLVE PROBLEM  REPLACED THE ARM CONTROL RELAY (6121-KS).  SYSTEM WAS OPERATIONALLY CHECKED SATISFACTORILY, AIRCRAFT RETURNED TO SERVICE.  (M)
